MathSciNet Relay Station
MathSciNet bibliographic data
MR2276355 (2008c:60007) 60D05 (05A17 05B45 60C05 82B41)
Okounkov, Andrei; Reshetikhin, Nicolai Random skew plane partitions and the Pearcey process. Comm. Math. Phys. 269 (2007), no. 3, 571–609.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement